MAUDE Adverse Event Report: ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø10X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø10X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 03/01/2022, it was reported by a sales representative via sems that a ar-4030c-10 screw is cracked.This was discovered during an unknown case, with no patient effect reported.Additional information requested.Additional information provided on 03/01/2022: the screw cracked in a btb acl reconstruction, and the screw was being used in the tibia for bone block interference.The surgeon prepped the bone with a tap first.Then he twisted the screw about two times and the screw cracked horizontally leaving half the screw in the patient, and the other half on the driver.The fragment was retrieved, and the case was completed using a new screw with a different lot number.There was no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
Ø10X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19230172
Report Number1220246-2024-02707
Device Sequence Number5919990
Product Code MAI
UDI-Device Identifier00888867277670
UDI-Public00888867277670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberØ10X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-10
Device Lot Number12503891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown